Alert archive / Washington / Flash Flood Warnings in 2019

Flash Flood Warning 11, NWS Spokane, WA

August 10, 2019Chelan County, Douglas County, Washington

NWS Spokane, WA issued this flash flood warning at Aug 10, 2019, 5:02 PM PDT for Chelan County, Douglas County, Washington. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2019, 5:02 PM PDT (00:02 UTC)
Expired
Aug 10, 2019, 8:00 PM PDT
In force
3 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
None

Counties Chelan County, WA, Douglas County, WA

The radar

The Seattle radar (KATX), 178 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 5:04 PM PDTFLASH FLOOD3 Sw East Wenatchee, WAWATER OVER THE ROAD ON HALVERSON CANYON AND SQUILCHUCK ROADS IN WENATCHEE.
Aug 10, 5:15 PM PDTFLASH FLOODWenatchee, WANEWSPAPER REPORTS SEVERAL STREETS IN DOWNTOWN WENATCHEE BECAME FLOODED. RESIDENTS ADVISED TO AVOID SQUILCHUCK ROAD, BOODRY, MISSION AND CASHMERE STREETS AT THIS TIME DUE TO THE FLOODING.
Aug 10, 5:24 PM PDTFLASH FLOOD2 Ssw East Wenatchee, WAREPORTS OF MUDSLIDES AND EVACUATIONS ON BOODRY STREET IN WENATCHEE.
Aug 10, 5:59 PM PDTHEAVY RAIN 0.812 Sw East Wenatchee, WA.
Aug 10, 5:59 PM PDTHEAVY RAIN 0.812 Sw East Wenatchee, WA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 0.0 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2019-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2019-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
746 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
2031 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

551 
WGUS56 KOTX 110002
FFWOTX
WAC007-017-110300-
/O.NEW.KOTX.FF.W.0011.190811T0002Z-190811T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Spokane WA
502 PM PDT Sat Aug 10 2019

The National Weather Service in Spokane has issued a

* Flash Flood Warning for...
  Southwestern Douglas County in north central Washington...
  South central Chelan County in north central Washington...

* Until 800 PM PDT.

* At 502 PM PDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Wenatchee, East Wenatchee, Cashmere, Sunnyslope, East Wenatchee
  Bench, South Wenatchee, West Wenatchee, Scotty Creek Campground,
  Monitor, Stump Campground and Dryden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4758 12029 4727 12016 4727 12031 4730 12039
      4737 12069 4753 12075

$$

BT
1 follow-up statement
492 
WGUS76 KOTX 110253
FFSOTX

Flash Flood Statement
National Weather Service Spokane WA
753 PM PDT Sat Aug 10 2019

WAC007-017-110303-
/O.EXP.KOTX.FF.W.0011.000000T0000Z-190811T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Douglas WA-Chelan WA-
753 PM PDT Sat Aug 10 2019

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN DOUGLAS AND SOUTH CENTRAL
CHELAN COUNTIES WILL EXPIRE AT 800 PM PDT...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 4758 12029 4727 12016 4727 12031 4730 12039
      4737 12069 4753 12075

$$

BT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 1:54 PM PDT, 3 hours 8 minutes earlier.

Area forecast discussion, Aug 10, 1:54 PM PDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
154 PM PDT Sat Aug 10 2019

.SYNOPSIS...
Isolated thunderstorms have been popping up locally most of the
afternoon. The intensity of the convection will increase through
the afternoon and evening. A few strong thunderstorms are
possible across southeast Washington into the southern Idaho
Panhandle. Some storms will become capable of locally heavy rain.
Temperatures this weekend will be much cooler with highs only
topping out in the mid 60s and 70s by Sunday. The shower threat
retreats to mainly the mountains for the work week, while
temperatures remain below normal.

&&

.DISCUSSION...

Tonight and Tomorrow: Thunderstorm potential remains high
and associated with disturbances along the outer eastern edge of the
upper low off the Oregon Coast initiating convection this afternoon
and evening followed by more convection tomorrow associated with the
ejecting inland of the offshore low itself. High Resolution
convective models suggest surface based convection for this
afternoon and evening associated with the disturbance passing ahead
of the offshore low followed by some potential for late night and
early morning elevated forced convection associated with both
disturbances (the incoming/ejecting offshore low and the departing
disturbance ahead of it). A number of highlights including a Flash
Flood Watch coupled with red flag warnings for lightning remain in
effect for locations in Eastern Washington and North Idaho.

KOTX soundings suggest the precipitable water content of the
atmosphere overhead remains near 200 percent of normal in addition
to it being conditionally unstable. Abundant available moisture is
also reflected in most surface dewpoints across Eastern Washington
and North Idaho are in the 50s. The 0-6Km winds from a few models in
addition to the high res models depiction of convection suggest slow
storm movement from south to north at less than 10 mph, but also
suggest the more intense deep convection will have potential to mix
stronger upper level southerly winds down to the surface, so in
addition to the heavy rainfall and the lightning being a hazard the
wind gusts may be as well for some. /Pelatti

Monday through Saturday...Westerly flow over the region will keep
temperatures on the cool side of normal with highs in the upper
70s to mid 80s. Relative humidity will be above normal Monday and
Tuesday. Some lingering moisture will give a low end chance for
showers and embedded thunderstorms across the northern mountains
both afternoons. Winds will be mainly out of the southwest and
could be gusty near any thunderstorms.

By Wednesday the next upper level low will move off the coast,
with model guidance indicating that it will move on shore
Wednesday night and Thursday, then slowly move off to the east
Friday and Saturday. This will keep temperatures on the cool side
of normal, but also open the door for a better chance of showers,
thunderstorms, and gusty winds. Tobin

&&

.AVIATION...
18Z TAFS: Thunderstorms initially forming over Oregon will track
north and impact TAF sites late this afternoon and evening.
VFR ceilings and visibility for all TAF sites ceilings mainly
above five thousand feet, however some intervals of heavy
rainfall could briefly drop ceilings and visibility into MVFR
categories. The rain threat is expected to diminish after
08Z Sunday. As mixing is expected to continue on into 18Z and
beyond tomorrow any lingering low level moisture brought about
by the expected thunderstorms should not produce significant fog
or stratus Sunday morning. /Pelatti

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        56  71  51  76  51  80 /  90  80  30   0   0   0
Coeur d'Alene  55  67  50  74  49  79 /  90  80  50   0   0   0
Pullman        50  69  45  75  46  79 /  80  60  10   0   0   0
Lewiston       61  76  56  83  57  86 /  80  50  10   0   0  10
Colville       50  76  44  80  42  83 /  90  90  50   0   0  10
Sandpoint      55  66  49  72  46  77 /  90  90  80  10   0   0
Kellogg        58  64  54  72  52  77 /  90  80  60   0   0   0
Moses Lake     57  80  50  81  52  84 /  80  50   0   0   0   0
Wenatchee      64  78  58  80  60  83 /  60  20   0   0   0  10
Omak           62  79  55  80  56  83 /  80  60  10   0   0  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...Flash Flood Watch through late tonight for Northern Panhandle.

     Red Flag Warning until 9 PM PDT this evening for Northern and
     Central Idaho Panhandle (Zone 101).

     Flash Flood Watch until 9 PM PDT this evening for Central
     Panhandle Mountains-Idaho Palouse-Lewis and Southern Nez
     Perce Counties-Lewiston Area.

WA...Red Flag Warning until 9 PM PDT this evening for East Washington
     North Cascades (Zone 685)-East Washington Northeast (Zone
     686)-East Washington Okanogan Highlands (Zone 687)-East
     Washington Okanogan/Methow Valleys (Zone 684).

     Flash Flood Watch through late tonight for East Slopes Northern
     Cascades-Northeast Mountains-Okanogan Highlands-Okanogan
     Valley-Waterville Plateau-Wenatchee Area.

     Red Flag Warning until 9 PM PDT this evening for East Washington
     Central Cascade Mountains (Zone 682)-East Washington
     Central Cascade Valleys (Zone 677)-East Washington Northern
     Columbia Basin (Zone 673)-East Washington Palouse and
     Spokane Area (Zone 674)-East Washington South Central
     Cascade Mountains (Zone 680)-East Washington South Central
     Cascade Valleys (Zone 676).

&&
Hazardous weather outlook, Aug 10, 5:16 AM PDT, 11 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Spokane WA
516 AM PDT Sat Aug 10 2019

IDZ003-004-026-027-WAZ031>033-111230-
Idaho Palouse-Central Panhandle Mountains-Lewiston Area-
Lewis and Southern Nez Perce Counties-Northeast Blue Mountains-
Lower Garfield and Asotin Counties-Washington Palouse-
516 AM PDT Sat Aug 10 2019

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Idaho and Southeast Washington.

.DAY ONE...TODAY AND TONIGHT
Scattered severe thunderstorms are expected Saturday afternoon and
evening. The strongest of storms will be able to produce gusts up
to 60 mph with one inch hail. All thunderstorms will be capable of
producing heavy downpours.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
Localized areas of heavy rain are expected Sunday morning with
precipitation chances gradually diminishing through the afternoon.
Cooler conditions are forecast next week with highs running some
5 degrees F below normal.

IDZ002-WAZ034>036-041-044-111230-
Coeur d'Alene Area-Moses Lake Area-Upper Columbia Basin-
Spokane Area-Wenatchee Area-Waterville Plateau-
516 AM PDT Sat Aug 10 2019

This Hazardous Weather Outlook is for portions of North Idaho...
Central Washington...East Central Washington...North Central
Washington and Northeast Washington.

.DAY ONE...TODAY AND TONIGHT
Scattered thunderstorms are expected Saturday afternoon and
evening producing gusty winds and heavy downpours. Some storms may
be able to produce localized flooding in urban or poor drainage
areas.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
Localized areas of heavy rain are expected Sunday morning with
precipitation chances gradually diminishing through the afternoon.
Cooler conditions are forecast next week with highs running some
5 degrees F below normal.

IDZ001-WAZ037-038-042-043-111230-
Northern Panhandle-Northeast Mountains-Okanogan Highlands-
East Slopes Northern Cascades-Okanogan Valley-
516 AM PDT Sat Aug 10 2019

This Hazardous Weather Outlook is for portions of North Idaho...
North Central Washington and Northeast Washington.

.DAY ONE...TODAY AND TONIGHT
Scattered thunderstorms are expected Saturday afternoon and
evening producing gusty winds and heavy downpours. Storms that
form near burn scars and steep terrain will be capable of
producing flash flooding.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
Localized areas of heavy rain are expected Sunday morning with
precipitation chances gradually diminishing through the afternoon.
Cooler conditions are forecast next week with highs running some
5 degrees F below normal.

In the hours before

Special weather statement, Aug 10, 4:04 PM PDT, 58 minutes before
Special Weather Statement
National Weather Service Spokane WA
404 PM PDT Sat Aug 10 2019

WAZ041-042-102330-
East Slopes Northern Cascades WA-Wenatchee Area WA-
404 PM PDT Sat Aug 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHELAN COUNTY UNTIL
430 PM PDT...

At 404 PM PDT, Doppler radar was tracking a strong thunderstorm near
Cashmere, or 11 miles west of Wenatchee, moving northeast at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Cashmere, Leavenworth, Chumstick, Pine Flat Campground, Plain,
Peshastin, Ardenvoir and Dryden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4737 12048 4744 12072 4789 12069 4785 12026
TIME...MOT...LOC 2304Z 205DEG 14KT 4748 12056

BT
Special weather statement, Aug 10, 4:12 PM PDT, 50 minutes before
Special Weather Statement
National Weather Service Spokane WA
412 PM PDT Sat Aug 10 2019

WAZ035-038-110000-
Upper Columbia Basin WA-Okanogan Highlands WA-
412 PM PDT Sat Aug 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN...
SOUTHWESTERN FERRY AND NORTHEASTERN GRANT COUNTIES UNTIL 500 PM
PDT...

At 412 PM PDT, Doppler radar was tracking a strong thunderstorm 22
miles northeast of Banks Lake South, or 49 miles northeast of Moses
Lake, moving northeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wilbur, Sherman and Govan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4765 11879 4776 11901 4803 11879 4787 11847
TIME...MOT...LOC 2312Z 216DEG 16KT 4777 11884

BT
Special weather statement, Aug 10, 4:16 PM PDT, 46 minutes before
Special Weather Statement
National Weather Service Spokane WA
416 PM PDT Sat Aug 10 2019

IDZ002-003-WAZ033-110000-
Coeur d'Alene Area ID-Idaho Palouse ID-Washington Palouse WA-
416 PM PDT Sat Aug 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENEWAH...
SOUTHWESTERN KOOTENAI AND SOUTHEASTERN SPOKANE COUNTIES UNTIL 500 PM
PDT...

At 415 PM PDT, Doppler radar was tracking a strong thunderstorm over
Plummer, or 14 miles west of St. Maries. This storm was nearly
stationary.

Nickel size hail will be possible with this storm.

Locations impacted include...
Plummer, Harrison, Worley and Chatcolet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4726 11674 4725 11700 4737 11705 4747 11704
      4748 11669
TIME...MOT...LOC 2315Z 176DEG 4KT 4733 11688

RP
Special weather statement, Aug 10, 4:21 PM PDT, 41 minutes before
Special Weather Statement
National Weather Service Spokane WA
421 PM PDT Sat Aug 10 2019

WAZ041-042-044-102345-
East Slopes Northern Cascades WA-Waterville Plateau WA-
Wenatchee Area WA-
421 PM PDT Sat Aug 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS AND SOUTH
CENTRAL CHELAN COUNTIES UNTIL 445 PM PDT...

At 421 PM PDT, Doppler radar was tracking a strong thunderstorm over
West Wenatchee, or over Wenatchee, moving north at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wenatchee, East Wenatchee, Cashmere, Sunnyslope, East Wenatchee
Bench, South Wenatchee, West Wenatchee and Monitor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4736 12020 4732 12046 4760 12051 4759 12027
TIME...MOT...LOC 2321Z 168DEG 22KT 4742 12036

BT
Special weather statement, Aug 10, 4:37 PM PDT, 25 minutes before
Special Weather Statement
National Weather Service Spokane WA
437 PM PDT Sat Aug 10 2019

IDZ004-110030-
Central Panhandle Mountains ID-
437 PM PDT Sat Aug 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SHOSHONE COUNTY
UNTIL 530 PM PDT...

At 436 PM PDT, Doppler radar was tracking a strong thunderstorm near
Wardner, or near Kellogg. This storm was nearly stationary.

Nickel size hail will be possible with this storm.

Locations impacted include...
Kellogg, Smelterville, Wardner and Silver Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4738 11605 4740 11622 4763 11617 4764 11603
TIME...MOT...LOC 2336Z 184DEG 3KT 4746 11612

RP
Special weather statement, Aug 10, 4:57 PM PDT, 5 minutes before
Special Weather Statement
National Weather Service Spokane WA
457 PM PDT Sat Aug 10 2019

IDZ003-004-110045-
Central Panhandle Mountains ID-Idaho Palouse ID-
457 PM PDT Sat Aug 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATAH AND
SOUTHWESTERN BENEWAH COUNTIES UNTIL 545 PM PDT...

At 457 PM PDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Plummer, or 16 miles southwest of St. Maries. This
storm was nearly stationary.

Nickel size hail will be possible with this storm.

Locations impacted include...
Tensed and Sanders.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4706 11667 4705 11693 4725 11702 4727 11662
TIME...MOT...LOC 2357Z 176DEG 3KT 4713 11681

RP

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 5:14 PM PDTSpecial Weather StatementOTXPend Oreille46 min
Aug 10, 5:15 PM PDTSpecial Weather StatementOTX30 min
Aug 10, 5:19 PM PDTAreal Flood AdvisoryOTXDouglas3 hr
Aug 10, 5:27 PM PDTSpecial Weather StatementOTXDouglas33 min
Aug 10, 5:29 PM PDTSevere Thunderstorm WarningOTXFerry, Stevens46 min
Aug 10, 5:30 PM PDTAreal Flood AdvisoryOTXDouglas, Grant3 hr
Aug 10, 5:37 PM PDTSpecial Weather StatementOTXLincoln38 min
Aug 10, 5:44 PM PDTSpecial Weather StatementOTXKittitas31 min
Aug 10, 5:56 PM PDTAreal Flood AdvisoryOTXPend Oreille, Stevens3 hr
Aug 10, 6:19 PM PDTAreal Flood AdvisoryOTXFerry, Lincoln, Stevens3 hr
Aug 10, 6:22 PM PDTSpecial Weather StatementOTXPend Oreille53 min
Aug 10, 6:25 PM PDTSpecial Weather StatementOTXFerry50 min
Aug 10, 6:37 PM PDTSpecial Weather StatementOTXLincoln53 min
Aug 10, 6:43 PM PDTAreal Flood AdvisoryOTXOkanogan3 hr
Aug 10, 6:47 PM PDTSpecial Weather StatementOTXGrant43 min
Aug 10, 7:20 PM PDTSevere Thunderstorm WarningOTXGrant, Lincoln25 min
Aug 10, 7:34 PM PDTAreal Flood AdvisoryOTXSpokane3 hr
Aug 10, 8:32 PM PDTAreal Flood AdvisoryOTXPend Oreille, Spokane, Stevens3 hr
Aug 10, 9:10 PM PDTAreal Flood AdvisoryOTXPend Oreille, Stevens3 hr
Aug 10, 9:31 PM PDTFlash Flood WarningOTXSpokane3 hr
Aug 10, 10:03 PM PDTAreal Flood AdvisoryOTXSpokane90 min
Aug 11, 11:41 AM PDTAreal Flood AdvisoryOTXFerry, Lincoln, Pend Oreille, Spokane, Stevens3 hr
Aug 11, 11:45 AM PDTAreal Flood AdvisoryOTXAsotin, Garfield103 min
Aug 11, 3:11 PM PDTSpecial Weather StatementOTXFerry49 min
Aug 11, 3:16 PM PDTAreal Flood AdvisoryOTXFerry, Lincoln, Pend Oreille, Stevens3 hr
Aug 11, 3:29 PM PDTAreal Flood AdvisoryOTXFerry, Okanogan83 min
Aug 11, 3:32 PM PDTAreal Flood AdvisoryOTXDouglas, Ferry, Okanogan83 min
Aug 11, 3:57 PM PDTSpecial Weather StatementOTX48 min
Aug 11, 4:25 PM PDTSpecial Weather StatementOTXLincoln50 min
Aug 11, 4:29 PM PDTFlash Flood WarningOTXFerry2 hr
Aug 11, 4:45 PM PDTSevere Thunderstorm WarningOTXFerry32 min

Nearby

Flash Flood Warnings in Washington, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.